Alert archive / Ohio / Wind Chill Advisories in 2018

Wind Chill Advisory 2, NWS Pittsburgh, PA

January 6, 20187 counties in West Virginia; 11 counties in Ohio; 6 counties in Pennsylvania

NWS Pittsburgh, PA issued this wind chill advisory at Jan 6, 2018, 1:18 PM EST for 7 counties in West Virginia; 11 counties in Ohio; 6 counties in Pennsylvania. It took effect at Jan 7, 2018, 12:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2018, 1:18 PM EST (18:18 UTC)
In effect from
Jan 7, 2018, 12:00 AM EST
Expired
Jan 7, 2018, 10:00 AM EST
In force
10 hr
Issued by
NWS Pittsburgh, PA
All 24 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Beaver County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

103 
WWUS41 KPBZ 061818
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
118 PM EST Sat Jan 6 2018



MDZ001-PAZ074-076-WVZ510>514-070230-
/O.CAN.KPBZ.WC.W.0001.000000T0000Z-180106T2000Z/
/O.EXB.KPBZ.WC.Y.0001.000000T0000Z-180107T1500Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
118 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 10 below zero to 20 below 
  zero.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 10 AM EST Sunday.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-070230-
/O.CAN.KPBZ.WC.Y.0001.000000T0000Z-180106T2000Z/
/O.NEW.KPBZ.WC.Y.0002.180107T0500Z-180107T1500Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
118 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST SUNDAY...
...WIND CHILL ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from zero to 15 below zero.

* WHERE...Portions of southwest and western Pennsylvania, east 
  central Ohio and northern and northern panhandle of West 
  Virginia.

* WHEN...From midnight tonight to 10 AM EST Sunday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

PAZ007>009-013>016-022-023-070230-
/O.EXT.KPBZ.WC.Y.0001.000000T0000Z-180107T1500Z/
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-Armstrong-
Indiana-
Including the cities of Sharon, Hermitage, Grove City, Oil City, 
Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, 
Punxsutawney, Brookville, Kittanning, Ford City, and Indiana
118 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 5 below zero to 15 
  below zero.

* WHERE...Portions of northwest, west central and western 
  Pennsylvania.

* WHEN...Until 10 AM EST Sunday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
3 follow-up statements
244 
WWUS41 KPBZ 070057
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
757 PM EST Sat Jan 6 2018

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ510>514-070900-
/O.CON.KPBZ.WC.Y.0001.000000T0000Z-180107T1500Z/
Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-
Armstrong-Indiana-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Sharon, Hermitage, Grove City, Oil City, Franklin, 
Tionesta, New Castle, Ellwood City, Butler, Clarion, 
Punxsutawney, Brookville, Kittanning, Ford City, Indiana, 
Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, 
Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, 
Hendricks, Saint George, Davis, Thomas, and Canaan Valley
757 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Very cold wind chill indices continue. Expect wind chill
  readings to range from 10 to 20 below zero.

* WHEN...Until 10 AM EST Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-070900-
/O.CON.KPBZ.WC.Y.0002.180107T0500Z-180107T1500Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
757 PM EST Sat Jan 6 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EST SUNDAY...

* WHAT...Very cold wind chill indices continue. Expect wind chill
  readings to range from 5 to 15 below zero.

* WHEN...From midnight tonight to 10 AM EST Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

34
294 
WWUS41 KPBZ 070840
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
340 AM EST Sun Jan 7 2018

MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ510>514-071500-
/O.CON.KPBZ.WC.Y.0001.000000T0000Z-180107T1500Z/
Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-
Armstrong-Indiana-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Sharon, Hermitage, Grove City, Oil City, Franklin, 
Tionesta, New Castle, Ellwood City, Butler, Clarion, 
Punxsutawney, Brookville, Kittanning, Ford City, Indiana, 
Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, 
Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, 
Hendricks, Saint George, Davis, Thomas, and Canaan Valley
340 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills expected. Expect wind chills to
  range from 15 to 22 below zero.

* WHERE...Portions of western Pennsylvania, western Maryland and
  northern West Virginia.

* WHEN...Until 10 AM EST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. 

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-071500-
/O.CON.KPBZ.WC.Y.0002.000000T0000Z-180107T1500Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
340 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills expected. Expect wind chills to
  range from 5 to 15 below zero.

* WHERE...Portions of southwest and western Pennsylvania, east
  central Ohio and northern West Virginia.

* WHEN...Until 10 AM EST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. 

$$
212 
WWUS41 KPBZ 071459
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
959 AM EST Sun Jan 7 2018



MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ510>514-071600-
/O.EXP.KPBZ.WC.Y.0001.000000T0000Z-180107T1500Z/
Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-
Armstrong-Indiana-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Sharon, Hermitage, Grove City, Oil City, Franklin, 
Tionesta, New Castle, Ellwood City, Butler, Clarion, 
Punxsutawney, Brookville, Kittanning, Ford City, Indiana, 
Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, 
Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, 
Hendricks, Saint George, Davis, Thomas, and Canaan Valley
959 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

Wind chill values have largely risen to warmer than -10F across
the region and will continue to increase throughout the day, 
therefore, the wind chill advisory will be allowed to expire.

$$

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021-509-071600-
/O.EXP.KPBZ.WC.Y.0002.000000T0000Z-180107T1500Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-
Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, 
Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, and Morgantown
959 AM EST Sun Jan 7 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

Wind chill values have largely risen to warmer than -10F across
the region and will continue to increase throughout the day, 
therefore, the wind chill advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 12:47 PM EST, 31 minutes earlier.

Area forecast discussion, Jan 6, 12:47 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1247 PM EST Sat Jan 6 2018

.SYNOPSIS...
Cold temperatures should continue as building high pressure
ends any remaining snow showers today. Dry weather is expected
Sunday before low pressure returns wintry precipitation to the
area Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Scattered snow showers near and N of I 80 and in the higher
terrain will continue, however, with a mostly ice covered Lake
Erie and very dry air in place only light accumulation is
expected. Clouds and any remaining snow showers will taper off
by sunset under building high pressure.

Very cold temperatures again today with readings around 25
degrees below seasonal levels. Maintained Wind Chill
Advisories/Warnings through the afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Dry weather should continue through Sunday as high pressure
slides E across the area, though clouds should increase by
Sunday afternoon in warm advection.

A deepening upper trough is progged to track from the Western
CONUS to the Plains over the weekend. A southern cutoff low is
progged to develop, as the nrn portion of the trough advances
across the Great Lakes and Upper OH Valley region by Monday.
This wave and it's associated cold front should spread a wintry
mix of precipitation across the area. Models are still in some
disagreement on the amount of warm advection in advance of the
wave. Critical thicknesses and model soundings indicate snow is
the most likely precip type N of Route 422, with a possible mix
of snow, rain and freezing rain to the south. Based precip type
on a model blend, leaning a little more toward the colder GFS,
but still maintaining some forecast consistency. Regardless, QPF
amounts are expected to be on the light side. Will maintain the
HWO mention of possible winter weather advisories.

Precip should taper off Monday night as the wave exits. Below
zero lows are expected tonight, with a gradual warming trend
Sunday and Monday.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
An upper trough is progged to track W-E across the CONUS through
the period. SW flow in advance of the trough should result in a
warming trend, though occasional crossing shortwaves in the flow
ahead of the main trough should result in periodic rain chances
from mid to late week, as temperatures warm to 10 to 15 degrees
above average.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Terminals are wedged between a SFC trough to the northeast and
SFC high building in from the southwest. Main terminal impacts
are lake effect clouds from Lake Michigan and Lake Erie, and
some light snow with MVFR ceilings at KFKL and KDUJ. However a
brief period of MVFR isn't out of the question sometime this
afternoon at most terminals. Winds will remain west/northwest
through much of the period, but will become light and variable
as the surface high is overhead towards the end of the period.

.OUTLOOK...
Expecting IFR conditions for all terminals late Sunday night
through Monday with snow and/or a wintry mix.

&&

.CLIMATE...
With the coldest air of the season in place across the region,
near record low maximum high temperatures are possible today in
some locations.

Record Low maximum
PIT 8/1884
ZZV 6/1912
MGW 6/1912
DUJ N/A
HLG 10/1912
PHD 9/1988

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Chill Warning until 3 PM EST this afternoon for MDZ001.
OH...Wind Chill Advisory until 3 PM EST this afternoon for
     OHZ039>041-048>050-057>059-068-069.
PA...Wind Chill Advisory until 3 PM EST this afternoon for
     PAZ007>009-013>016-020>023-029-031-073-075.
     Wind Chill Warning until 3 PM EST this afternoon for PAZ074-
     076.
WV...Wind Chill Advisory until 3 PM EST this afternoon for
     WVZ001>004-012-021-509.
     Wind Chill Warning until 3 PM EST this afternoon for
     WVZ510>514.

&&
Hazardous weather outlook, Jan 6, 3:51 AM EST, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
351 AM EST Sat Jan 6 2018

MDZ001-PAZ074-076-WVZ510>514-070900-
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
351 AM EST Sat Jan 6 2018

...WIND CHILL WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for western Maryland, southwest
Pennsylvania and northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A wintry mix of precipitation is expected Monday. A winter weather
advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-073-
075-WVZ001>004-012-021-509-070900-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver-Allegheny-
Armstrong-Indiana-Washington-Greene-Westmoreland-Fayette-Hancock-
Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
351 AM EST Sat Jan 6 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, west central Pennsylvania, western Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A wintry mix of precipitation is expected Monday. A winter weather
advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-015-016-070900-
Mercer-Venango-Forest-Clarion-Jefferson-
351 AM EST Sat Jan 6 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Pennsylvania and
west central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Accumulating snow is expected late Sunday night and Monday. A winter
weather advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Wind Chill Advisories in Ohio, 2018Wind Chill Advisories in West Virginia, 2018Wind Chill Advisories in Pennsylvania, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.